# SDR 9624896716

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Engine: Pwa JT9D7F
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Wire
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 1 ENGINE EGT GAUGE INDICATED APPROXIMATELY 400 DEGREES WHILE OTHERS INDICATED 750 DEGREES.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A PREVIOUSLY REPAIRED WIRE FORWARD OF A JUNCTION BOX MELTED.  REPAIRED THE WIRE AND AIRCRAFT RETURNED TO SERVICE.
